UNIGE document Scientific Article
previous document  unige:17325  next document
add to browser collection
Title

A note on the equation ?

Authors
Published in Journal of Statistical Planning and Inference. 1997, vol. 62, no. 1, p. 21-34
Identifiers
Full text
Structures
Citation
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. A note on the equation ?. In: Journal of Statistical Planning and Inference, 1997, vol. 62, n° 1, p. 21-34. https://archive-ouverte.unige.ch/unige:17325

231 hits

0 download

Update

Deposited on : 2011-11-04

Export document
Format :
Citation style :